Skip to content

Join us at the FCE programme final Annual Event 2023

15/12/2022

49768947926 e73cd5dfef c

We are pleased to announce that the final Interreg France (Channel) England programme Annual Event will take place on Thursday 16 March 2023 at the Eden Project, Cornwall, UK.

The FCE programme, managed by Norfolk County Council, has funded 51 high quality co-operation projects aimed at delivering economic, environmental, and social growth across the Channel area of the UK and France.

Over its lifetime the Programme has committed €228.2 million to a wide range of projects, which support innovation, developing low carbon technologies and improving the attractiveness of the FCE area.

The event will provide an opportunity to showcase and celebrate the achievements of the FCE projects, which are set to leave a legacy for local communities and businesses across the Channel area.

The event will be an in-person event only. It is an all-day event, running from 10:00-16:30.

All projects are encouraged to attend. There will be talks, exhibitor stands and opportunities for networking.

The event may be of particular interest to stakeholders from the marine, heritage / culture, tourism, and science / healthcare sectors. All knowledge and experience gathered by projects results is intended to be publicly and freely accessible.

The provisional agenda is published below. 

 

Event guest registration

For guest registrations please note that once ticketing reaches capacity, you will be added to a waiting list. Event registration is on a first come, first serve basis. 

 

Project exhibitor registration

We have limited space for exhibitor stands. Therefore, we recommend that you register your interest early along with your event registration. 

Exhibitors will be chosen to allow for a fair balance of projects, factoring in the different priority axis, project size and what the stand will feature.

 

Provisional agenda  

Please note that this is a provisional agenda and timings are subject to change.

Timings

Interreg FCE Annual Event 2023

Location: Eden Project in Cornwall (UK)

Date: 16 March 2023.

Time: 10:00 – 16:30

10:00am (30mins)

Registration

10:30-10:40 (10 mins)

Welcome address

Introduced by Sallyann Stephen, Programme Manager, Interreg FCE

10:40 – 11:10 (30 mins)

Keynote

Professor Judith Petts CBE, Vice-Chancellor & Chief Executive, University of Plymouth

 

11:10 – 11:55 (45 min)

Coffee / exhibition

Opportunity to visit project exhibition stands / network

 

11:55 – 12:55 (1 hour)

Session 1

TIGER

Testing and developing Tidal Stream Energy, to drive cost reduction and make it a greater part of the UK energy mix

Simon Cheeseman, Sector Lead, Wave & Tidal Energy, ORE Catapult

 

PACCo / Environment Agency

Creating scalable /replicable model for natural management of modified estuaries

Dr Lydia Burgess Gamble, Lead Project Manager

Mike Williams, Senior Project Manager, both Environment Agency

 

FLOWER

Producing bio-composite material from plant fibres to market commercially

Prof Hom Nath Dhakal, University of Portsmouth

13:00 – 14:00 (1 hour)

Lunch

Buffet lunch / opportunity to visit project exhibition stands

 

14:00 -15:00 (1 hour)

Session 2

ReCon Soil

Producing new reconstructed soils from construction waste & agricultural by-products

Prof Mark Fitzsimons, Principal Investigator and Yve Metcalfe-Tyrrell, Project Director, University of Plymouth

 

REVERT

Developing new medical tools and patient pathways to diagnose patients with normal pressure hydrocephalus, a treatable condition often misdiagnosed as dementia

Dr Peter Smielewski, Senior Research Associate, Brain Physics Lab, University of Cambridge and REVERT Principal Investigator

Mr Alexis Joannides, Consultant Neurosurgeon, Cambridge University Hospitals and REVERT Clinical Lead

 

BLUEPRINT

Creating a new model to help local authorities transition to a circular economy

Gabriela Asara, Senior Circular Economy Officer, Essex County Council

15:00 -15:10

Closing remarks

Sallyann Stephen, Programme Manager, Interreg FCE

15:10 – 16:30

Networking drinks

Links

Read more about our 51 projects here: Funded Projects | Interreg (channelmanche.com)